Web of Science: 25 cites, Scopus: 28 cites, Google Scholar: cites
Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures
García-Cuerva Abengoza, José
Gatto, A. Eduardo

Data: 2005
Resum: In the setting of a metric measure space (X, d, µ) with an n-dimensional Radon measure µ, we give a necessary and sufficient condition for the boundedness of Calder'n-Zygmund operators associated to the measure µ on Lipschitz spaces on the support of µ. Also, for the Euclidean space Rd with an arbitrary Radon measure µ, we give several characterizations of Lipschitz spaces on the support of µ, Lip(α, µ), in terms of mean oscillations involving µ. This allows us to view the "regular" BMO space of X. Tolsa as a limit case for α → 0 of the spaces Lip(α, µ).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 49 n. 2 (2005) p. 285-296, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/128378
DOI: 10.5565/PUBLMAT_49205_02

12 p, 140.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2022-03-30

   Favorit i Compartir